MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: cer (b)(4).Initial report:.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "ventilator shutdown during patient use.Patient was in the mri suite and the ventilator stopped actively ventilating.Air was going into the circuit but not reaching the patient.The error message read expiratory flow sensor failure.".It is not known if the device was positioned too close to the mri scanner.There is need for medical intervention reported.Hamilton medical ag has not received any further information on this.No harm to the patient, user or third party has been reported.
 
Additional Manufacturer Narrative
Follow-up 1 (final) - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.The following was reported: "patient was in the mri suite and the ventilator stopped actively ventilating.Air was going into the circuit but not reaching the patient.The error message read expiratory flow sensor failure".The patient was then switch to an alternative ventilator.According to the available information, the hamilton-mr1 ventilator was positioned too close to mri magnet.Without the corresponding logfiles, this statement cannot be confirmed but can be deduced from the information available.Based upon the available information the root cause is a user error.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20681729
Report Number3001421318-2024-02715
Device Sequence Number18002230
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)221110(240)1610100
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown